# SDR DJFA2018042611001

- Difficulty date: September 26, 2016
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N333FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500034
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NML PITCH TRIM FAIL CAS MESSAGE ILLUMINATED IN FLIGHT. R & R THE NR 1 AND 2 FCE. REPLACED PITCH TRIM ACTUATOR. OPS CHECKED GOOD. NO CAS MESSAGES PRESENT DURING OPERATIONAL CHECK.
